In Stock

Excedrin Migraine & Headache Tablets 20 Pack

9.50

Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication. You Must Be Aged Over 18…

Description

Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.

You Must Be Aged Over 18 Years to Purchase This Product. 

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Excedrin Migraine & Headache contains paracetamol and aspirin which ease the pain and fever associated with migraine. The caffeine increases the effects of the paracetamol and aspirin. Excedrin is used to treat headaches and migraine attaches including the symptoms of nausea and sensitivity to light and sound.

Who can use?

This medicine can be used adults over 18 years old.

How to use?

Adults over the age of 18:

For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later.

For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later.

Do not take more than 6 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, do not take this medication unless it is advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects (may affect up to 1 in 10 people).

Nervousness, dizziness, nausea or abdominal discomfort.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Each tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.

Reviews

There are no reviews yet.

Be the first to review “Excedrin Migraine & Headache Tablets 20 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsExcedrin Migraine & Headache Tablets 20 Pack removeGalfer 305mg Hard Capsules 28 Pack removePanadol Baby Strawberrry 100ml removeCalpol Infant 2m+ Strawberry Sugar Free removeFull Marks Solution 5 Minute Treatment removeNitty Gritty Aromatherapy Head Lice Solution remove
ImageExcedrin Migraine & Headache Tablets 20 PackGalfer 305mg Hard Capsules 28 PackPanadol Baby Strawberrry 100mlCalpol Infant 2m+ Strawberry Sugar FreeFull Marks Solution 5 Minute TreatmentNitty Gritty Aromatherapy Head Lice Solution
SKU5011080162460
Rating
Price9.503.454.993.698.1017.0022.9914.00
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Add to cart

Add to cart

Add to cart

Select options

Select options

Read more

DescriptionExcedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication. You Must Be Aged Over 18...Galfer FA capsules contain two active ingredients, ferrous fumarate and folic acid. Ferrous fumarate is a form of iron and folic acid is a member of the B group of vitamins. Benefits & Features Galfer Capsules are used to prevent and treat uncomplicated iron deficiencies (iron-deficiency anaemia). Galfer Capsules contain...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients.  The treatment helps the comb to glide smoothly and effortlessly through any...
ContentExcedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication. You Must Be Aged Over 18 Years to Purchase This Product.  Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Excedrin Migraine & Headache contains paracetamol and aspirin which ease the pain and fever associated with migraine. The caffeine increases the effects of the paracetamol and aspirin. Excedrin is used to treat headaches and migraine attaches including the symptoms of nausea and sensitivity to light and sound. Who can use? This medicine can be used adults over 18 years old. How to use? Adults over the age of 18: For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later. For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later. Do not take more than 6 tablets in any 24-hour period. If you are pregnant or breast-feeding. If you are pregnant or trying to become pregnant, do not take this medication unless it is advised by your doctor. Driving and using machines. This medication should not affect your ability to drive or use machines. Common side effects (may affect up to 1 in 10 people). Nervousness, dizziness, nausea or abdominal discomfort. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Each tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.

Galfer FA capsules contain two active ingredients, ferrous fumarate and folic acid. Ferrous fumarate is a form of iron and folic acid is a member of the B group of vitamins.

Benefits & Features
  • Galfer Capsules are used to prevent and treat uncomplicated iron deficiencies (iron-deficiency anaemia).
  • Galfer Capsules contain iron in the form of ferrous fumarate.
  • Each capsule contains 305mg of ferrous fumarate(equivalent to 100mg elemental iron)
  • The other ingredient is microcrystalline cellulose.
How to Take
  • One Galfer FA capsule should be taken once a day, or as directed by your doctor.
  • The medicine should be taken before food on an empty stomach. However, if the capsules upset your stomach, then you may take them with or after food.
  • The absorption of iron may be reduced by tea, coffee, eggs and milk.
  • You should avoid consuming these at the same time as taking Galfer FA capsules.
  • The capsules should be swallowed whole and not chewed or broken.
Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients. The treatment helps the comb to glide smoothly and effortlessly through any hair type. Unlike some regular hair conditioner, the Nitty Gritty Solution won't foam up when you use it, so you can see what you're getting out. How to Use 3-6 applications may be needed for treatment.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml

Size

4 Treatments, 6 Treatments